# SDR AALA20060021

- Difficulty date: January 11, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS FROM SEATS 6G TO 18G AND SEAT 23G INOPERATIVE.  SECURED CONNECTION AT SEATS 6G TO 18G AND RESECURED PLUG 23G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
